# SDR DALA2021091605543

- Difficulty date: September 12, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 77,959 hours, 29,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5643 ROW 23-26 EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: R/R BATTERY PACK M10507 IAW B757 AMM 33-51. OPS CHK NML. (7830001)
